`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 19,Number 4,     December 2007

1

Stationary solutions to the one-dimensional Cahn-Hilliard equation: Proof by the complete elliptic integrals   Pages : 609 - 629

Satoshi Kosugi,  Yoshihisa Morita and Shoji Yotsutani

 Abstract       Full Text      Related Articles

2

Bifurcation of relaxation oscillations in dimension two   Pages : 631 - 674

Freddy Dumortier and Robert Roussarie

 Abstract       Full Text      Related Articles

3

Action functionals that attain regular minima in presence of energy gaps   Pages : 675 - 690

Alessandro Ferriero

 Abstract       Full Text      Related Articles

4

Mild mixing property for special flows under piecewise constant functions   Pages : 691 - 710

Krzysztof Frączek,  M. Lemańczyk and E. Lesigne

 Abstract       Full Text      Related Articles

5

Asymptotic behavior of solutions of complex discrete evolution equations: The discrete Ginzburg-Landau equation   Pages : 711 - 736

N. I. Karachalios,  Hector E. Nistazakis and Athanasios N. Yannacopoulos

 Abstract       Full Text      Related Articles

6

Campanato-type boundary estimates for Rothe's scheme to parabolic partial differential systems with constant coefficients   Pages : 737 - 760

Nobuyuki Kato and Norio Kikuchi

 Abstract       Full Text      Related Articles

7

On the intersection of homoclinic classes on singular-hyperbolic sets   Pages : 761 - 775

S. Bautista,  C. Morales and M. J. Pacifico

 Abstract       Full Text      Related Articles

8

The geometry of mesoscopic phase transition interfaces   Pages : 777 - 798

Matteo Novaga and Enrico Valdinoci

 Abstract       Full Text      Related Articles

9

Rates of convergence towards the boundary of a self-similar set   Pages : 799 - 811

L. Olsen

 Abstract       Full Text      Related Articles

10

New maximum principles for fully nonlinear ODEs of second order   Pages : 813 - 823

Wenmin Sun and Jiguang Bao

 Abstract       Full Text      Related Articles